MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTIFLO HEMOSTASIS CATHETER; ENDOSCOPE AND/OR ACCESSORIES

BOSTON SCIENTIFIC CORPORATION OPTIFLO HEMOSTASIS CATHETER; ENDOSCOPE AND/OR ACCESSORIES
Model Number M00511751
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).(b)(4).The device has been received for analysis; however, the analysis has not yet been completed.Upon completion of the problem analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an optiflo hemostasis catheter was to be used in the colon during an endoscopic mucosal resection procedure performed on (b)(6) 2021.After opening the package, it was noted that the inner device packaging was damaged and the sterile seal was compromised.The procedure was completed with another optiflo hemostasis catheter.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block e1: initial reporter address 2: (b)(6) this event was reported by the distributor.The reported physician and healthcare facility information are: (b)(6) block h6: medical device problem code a020503 captures the reportable event of packaging seal compromised.Block h10: investigation results the reported optiflo hemostatis catheter needle package was not received for analysis.Product could not be analyzed since original package reported as open was not received.The reported complaint is not confirmed since original package was not received.Based on the information available and the analysis performed, the most probable root cause for this problem is cause not established.A documental investigation within e-dhr (electronic device history record) was performed and no non conformances or deviations that contributed to the reported event were found.
 
Event or Problem Description

Brand Name
OPTIFLO HEMOSTASIS CATHETER
Common Device Name
ENDOSCOPE AND/OR ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
LAKE REGION MEDICAL
31c butterfield trail
el paso TX 79906
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key12919400
Report Number3005099803-2021-05935
Device Sequence Number17389216
Product Code KOG
UDI-Device Identifier08714729145264
UDI-Public08714729145264
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K953338
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2023
Device Model NumberM00511751
Device Catalogue Number1175
Device Lot Number0006485898
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/23/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/05/2021
Supplement Date Received by Manufacturer01/12/2022
Initial Report FDA Received Date12/02/2021
Supplement Report FDA Received Date02/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexFemale
Patient Weight49 KG